# SDR DALA2017110908044

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 60,587 hours, 15,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SNUBBER FAILED PROTRUSION INSPECTION.  REPLACED THE DOOR SNUBBER IAW AMM 52-11-10.
